MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAS
Medical Device Problem Codes Connection Problem (2900); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump was damaged and the rubber ring was removed from the reservoir compartment causing the reservoir not to lock in place.Customer's blood glucose level was 161 mg/dl.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with broken reservoir tube lip and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9422304
Report Number2032227-2019-128508
Device Sequence Number19477812
Product Code OYC
UDI-Device Identifier00613994402097
UDI-Public(01)00613994402097
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAS
Device Catalogue NumberMMT-522NAS
Device Lot NumberA5522NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight70